# SDR SWAA2025101411547

- Difficulty date: September 4, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE BS 540 AND RBL 2 AT PASSENGER CABIN.   REPLACED BRAKE PANEL FLOOR STRUCTURE BS 540 AND RBL 2 AT PASSENGER CABIN IAW B737-700 SRM51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV: -.
